# SDR ASMF201611008

- Difficulty date: September 7, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 46,697 hours, 22,337 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 141A60561
- Condition: Damaged
- Location: Pax Door
- Part time: 46,697 hours, 22,337 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, A STRONG NOISE IN THE FWD ENTRY DOOR WAS LISTENED; AT THE GATE THE FLIGHT ATTENDANT DETECTED THAT THE HINGE OF THE DOOR WAS FALL DOWN. MAINTENANCE PERSONNEL PERFORMED A REVISION TO FWD ENTRY DOOR IAW SRM 52-10-00, DETECTING THE LOWER FITTING HINGE COVER DAMAGED; SO THE LOWER FITTING HINGE COVER WAS REPLACED IAW AMM 52-11-31 AND THE FWD ENTRY DOOR WAS ADJUSTED IAW AMM 52-11-00, TESTED CORRECT.
